Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Bounding Power Series Remainders

Mark Bridger and John Frampton
Mathematics Magazine
Vol. 71, No. 3 (Jun., 1998), pp. 204-207
DOI: 10.2307/2691205
Stable URL: http://www.jstor.org/stable/2691205
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Bounding Power Series Remainders
Preview not available

Page Thumbnails

  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207